# SDR 95ZZZM557

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 2150 · Cabin Cooling System
- Part: Temp Control Vlv
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 238 - DFW-ATL - FLIGHT ATTENDANTS ON CLIMB-OUT REPORTED SMOKE IN THE CABIN.  AIRCRAFT RETURNED TO DFW.  MAINTENANCE CHECKED SYSTEMS AND FOUND RIGHT PACK TEMPERATURE CONTROL VALVE AT FAULT, PLACED ON MEL LOG, PAGE 4928.
